# SDR ASAA0380691

- Difficulty date: October 26, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N934AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49235
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 593602229
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND AFT CARGO BAY SKIN IS CORRODED AROUND FASTENERS AT FS 1079.  INSTALLED DOUBLER PER SRM 53-04.  (M)
